# SDR HEEA087125

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,675 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Receiver
- Part number: 066107800
- Part serial: 1598
- Condition: Erratic
- Location: Dme
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DME OUTPUT IS ERRATIC. SHOP REPAIR.
